Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2013, Issue 4(33), Pages 115–121 (Mi vsgtu1256)  

Mathematical Modeling

Application of the Mathematical Models Used for Estimating the Impact Probability of Asteroids 99942 Apophis and 2011 AG5

A. E. Derevyanka

Samara State Technical University, Samara, 443100, Russia

Abstract: Methods for estimating the impact probability of asteroids 99942 Apophis and 2011 AG5 were implemented. The probability of a collision was assessed using two methods: The Monte Carlo method(statistical experiments), and as a ratio between the interval of values of orbital elements, leading to a collision, and the confidence intervals of orbital elements. It was established that the main contribution to the estimation of the impact probability makes a variation in the semimajor axis. The expected date and the estimate of the probability of collisions of asteroids 99942 Apophis and 2011 AG5 with the Earth were computed.

Keywords: 99942 Apophis, 2011 AG5, impact probability, orbital elements, The Monte Carlo method

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2.534.2011


DOI: https://doi.org/10.14498/vsgtu1256

Full text: PDF file (565 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.245, 521.1, 521.3
MSC: Primary 85-08; Secondary 70M20, 65C05
Original article submitted 21/V/2013
revision submitted – 25/VIII/2013

Citation: A. E. Derevyanka, “Application of the Mathematical Models Used for Estimating the Impact Probability of Asteroids 99942 Apophis and 2011 AG5”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 4(33) (2013), 115–121

Citation in format AMSBIB
\Bibitem{Der13}
\by A.~E.~Derevyanka
\paper Application of the Mathematical Models Used for Estimating the Impact Probability of Asteroids 99942 Apophis and 2011 AG5
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2013
\vol 4(33)
\pages 115--121
\mathnet{http://mi.mathnet.ru/vsgtu1256}
\crossref{https://doi.org/10.14498/vsgtu1256}
\zmath{https://zbmath.org/?q=an:06968810}
\elib{https://elibrary.ru/item.asp?id=21159191}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1256
  • http://mi.mathnet.ru/eng/vsgtu/v133/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:237
    Full text:89
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021